Advances in Applied Mathematical Analysis (AAMA)

Volume 5  Number 1-2  (2010)




Remarks On λ Irresolute Functions via (1,2)*- Sets 
pp. 1-15
Authors: O. Ravi and M. Lellis Thivagar

Boehmians and Compactly Supported Distributions 
pp. 17-22
Authors: V. Karunakaran, C. Ganesan and C. Prasanna Devi

The Optimality Conditions for Fuzzy Optimization Problem under the Concept of Generalized Convexity
pp. 23-38
Authors: V. D. Pathak and U. M. Pirzada

Note on Some Inequalities for Circular Functions 
pp. 39-47
Authors: Ladislav Matejíčka

Convergence of Two-Step Iterative Scheme with Errors for Two Asymptotically Nonexpansive Mappings
pp. 49-52
Authors: Rajni Bhargav

Three Modes Bifurcation Solutions of Nonlinear Fourth Order Differential Equation with symmetry
pp. 53-63
Authors: Mudhir A. Abdul Hussain

Weak and Strong Convergence Theorems of Common Fixed Points for a Pair of Quasi-nonexpansive and Asymptotically Quasi-nonexpansive type Mappings
pp. 65-76
Authors: G. S. Saluja

Stochastic Model for Mean and Variance to Recruit Manpower in Organization
pp. 77-82
Authors: P. Pandiyan, K. Kannadasan, R. Saminathan and R. Vinoth




 All rights are reserved with Research India Publications                             Home  Journals  Contact